BibTeX record journals/tfs/SkrjancBA05

download as .bib file

@article{DBLP:journals/tfs/SkrjancBA05,
  author    = {Igor Skrjanc and
               Saso Blazic and
               Osvaldo E. Agamennoni},
  title     = {Interval Fuzzy Model Identification Using l\({}_{\mbox{{\(\infty\)}}}\)-Norm},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {13},
  number    = {5},
  pages     = {561--568},
  year      = {2005},
  url       = {https://doi.org/10.1109/TFUZZ.2005.856567},
  doi       = {10.1109/TFUZZ.2005.856567},
  timestamp = {Wed, 14 Jun 2017 20:29:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/SkrjancBA05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics